# SDR UPS08851360

- Difficulty date: December 27, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD ACCESSORY COMPT AT L25R INTERCOSTAL HAS 2EA CRACKS AT FASTENER HOLES.  REMOVED INTERCOSTAL AT L25R FWD ACCESSORY BAY IAW SRM 51-01-21, FABRICATED AND INSTALLED REPAIR INTERCOSTAL AT L25R FWD ACCESSORY BAY IAW DWG 5703478, AND SRM 51-01-21.
